PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 3 | 197-210
Tytuł artykułu

The Banach–Mazur game and σ-porosity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is well known that the sets of the first category in a metric space can be described using the so-called Banach-Mazur game. We will show that if we change the rules of the Banach-Mazur game (by forcing the second player to choose large balls) then we can describe sets which can be covered by countably many closed uniformly porous sets. A characterization of σ-very porous sets and a sufficient condition for σ-porosity are also given in the terminology of games.
Słowa kluczowe
Twórcy
  • KMA, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, Praha 186 00, Czech Republic, zeleny@karlin.mff.cuni.cz
Bibliografia
  • [D] E. P. Dolzhenko, Boundary properties of arbitrary functions, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 3-14 (in Russian).
  • [K] A. S. Kechris, Classical Descriptive Set Theory, Springer, 1995.
  • [O] J. C. Oxtoby, Measure and Category, Springer, 1980.
  • [Z1] L. Zajíček, On differentiability properties of Lipschitz functions on a Banach space with a uniformly Gateaux differentiable bump function, preprint, 1995.
  • [Z2] L. Zajíček, Porosity and σ-porosity, Real Anal. Exchange 13 (1987-88), 314-350.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.